# SDR 2000ZZZX722

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N9265Q
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449077
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: B350091E881EL
- Condition: Failed
- Location: Cabin
- Part time: 1 hours
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE PILOT ATTEMPTED TO USE THE HEATER ON A NEW AIRCRAFT WITHOUT SUCCESS.  THE CIRCUIT BREAKER TRIPPED.  REPAIRS WERE MADE TO OVERHEATED WIRING.  HEATER FAILED AGAIN ON NEXT FLIGHT.  MAINTENANCE REMOVED THE HEATER FROM THE AIRCRAFT FOR INVESTIGATION, WITH A TOTAL OF .5 HOURS ON THE HEATER HOBBS SINCE NEW.  INTERNAL VENT BLOWER FAN (PIPER P/N 753-201) SEPARATED FROM HUB ARBOR. PRESSURE DIFFERENTIAL SWITCH (JAN AERO P/N 94E42-3).  PNEUMATIC FITTING COMPLETELY STRIPPED IN UNIT BODY.  LARGE DRILL SHAVING IN THE FUEL INLET LINE SOLENOID VALVE.
